# SDR ASAA2014110609606

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 3,685 hours, 1,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Right Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WOULD NOT RESET.  ACFT GROUNDED.  ACCOMPLISHED TASK 21-62-830 FIM.  FOUND INTERMITTENT FAULT AT TCV.  NO HISTORY 120 DAYS.  RAN PACK FOR 1 HR. REACCOMPLISHED TASK 21-62-830, FIM NO FAULTS FOUND, NO PACK ILLUMINATED.  OK FOR SERVICE.
